# SDR ABXA060177

- Difficulty date: April 24, 2006
- Submitted: May 24, 2006
- Operation: Air carrier
- Aircraft: N904AX
- Make and model: Doug DC-9-32F
- Aircraft serial: 47040
- Aircraft time: 59,724 hours, 47,169 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Repair
- Condition: Unknown
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PREVIOUS REPAIR FOUND AT BOTTOM AFT 2 DOOR STOPS OF FORWARD PASSENGER DOOR (REFER TO NEA53100033-001).  REMOVED AND INSTALLED REPAIR IAW DWG SR09530252.
